Hokkaido Mathematical Journal

A congruence between modular forms of half-integral weight

Yoshitaka MAEDA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 12, Number 1 (1983), 64-73.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381757792

Digital Object Identifier
doi:10.14492/hokmj/1381757792

Mathematical Reviews number (MathSciNet)
MR689257

Zentralblatt MATH identifier
0521.10024

Citation

MAEDA, Yoshitaka. A congruence between modular forms of half-integral weight. Hokkaido Math. J. 12 (1983), no. 1, 64--73. doi:10.14492/hokmj/1381757792. https://projecteuclid.org/euclid.hokmj/1381757792


Export citation